JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On Opial Type Inequalities with Nonlocal Conditions and Applications
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 51, Issue 2,  2011, pp.165-175
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2011.51.2.165
 Title & Authors
On Opial Type Inequalities with Nonlocal Conditions and Applications
Bougoffa, Lazhar; Daoud, Jamal Ibrahim;
  PDF(new window)
 Abstract
The purpose of this note is to give Opial type inequalities with nonlocal conditions. Also, a reverse of the original inequality with y(a)
 Keywords
Opial`s inequality;nonlocal conditions;
 Language
English
 Cited by
 References
1.
P. R. Beesack, On an integral inequality of Z. Opial, Trans. Amer. math. Soc., 104(1962).

2.
R. C. Brown and M. Plum, An Opial-type inequality with an integral boundary con- dition, Proc. R. Soc. Lond. Ser. A, 461(2005), 2635-2651. crossref(new window)

3.
R. C. Brown and D. B. Hinton, Opial's inequality and oscillation of 2nd order equa- tions, Proc. Amer. math. Soc., 125(4)(1997), 1123-1129. crossref(new window)

4.
J. Calvert, Some generalizations of Opial's inequality, Proc. Amer. math. Soc., 18(1967), 72-75.

5.
K. M. Das, An inequality similar to Opials inequality, Proc. Amer. math. Soc., 22(1969), 258-261.

6.
B. J. Harris and Q. Kong, On the oscillation of di erential equations with an oscilla- tory coefficient, Trans. Amer. math. Soc., 347(1995), 1831-1839. crossref(new window)

7.
M. K. Kwong, On an Opial inequality with a boundary condition, J. Ineq. Pure Appl. Math., 8(1)(2007), Art. 4.

8.
D. S. Mitrinovic, J. E. Pecaric and A. M. Fink , Inequalities involving functions and their derivatives, Kluwer Academic Publishers.

9.
C. Olech, A simple proof of a certain result of Z. Opial, Ann. Polon. Math., 8(1960), 61-63.

10.
Z. Opail, Sur une inegalite, Ann. Polon. Math., 8(1960), 29-32.

11.
G. S. Yang, On a certain result of Z. Opial, Proc. Japan Acad., 42(1966), 78-83. crossref(new window)